Tuesday, September 30, 2008

Random Thoughts



A nasty ole bug has jumped on me and I FEEL AWFUL!!!! My nose is runny (or one side is, while the other side is stopped up), I'm sneezing, my ears both feel like someone is taking an icepick and stabbing my eardrums. OUCH!!! And, my eyes are watery. I went to the Dr. this afternoon and he gave me a double dose of shots. Again, OUCH!!! A steroid shot in my left hip and a shot of rocefrin in the right hip, a prescription of Levaquin, plus some ear drops for my earache! What a day I've had. I have literally layed around all day feeling like a dadgum bum.

Anybody watch Dancing with the Stars tonight? There he was, Mr. Trey Hill who was on my flight last week. Remember him, he's Jessica Simpsons' lead guitarist. And lastly as Alvin was flipping through channels tonight this is what was on........


.....are you kidding me!!!! This is September 30th folks, not Christmas Eve! Holy smoke!!

8 comments:

Faith said...

Bless your heart! That does not sound like fun and I hope you are feeling better very soon. And, it is waaaay to early for Christmas movies...my word!

Jacquie said...

Oh, Becky, you poor thing! Get to feeling better... at least while your recuperating you can watch Christmas movies!!

The Berry's Patch said...

Yikes! I hope you feel better. Mr. Hill is sure a cutie. :-)

Susie said...

Sorry you are feeling sick sissy. I hope you get to feeling better real soon!!!

Ruby Red Slippers said...

Hi! Just wandering around blogs-I hear you about that bug! My kids and hubby have all had it. (My hubby is still coughing-is that TB?!?) Hope you feel better soon!

nikkicrumpet said...

I would think with your job you must be exposed to bugs everyday! It seems like every time I fly I get a cold. I saw dancing with the stars....I have one question...what was Jessica doing to that microphone???? I hope you start feeling better soon.

MiMi said...

Sorry to hear that you are "under the weather". I sure hope that you are feeling much better!

I love "Miracle on 34th Street", but September?!!? Someone must have messed up in the Programming Dept!

Have a great weekend and feel better soon!

roseterry said...

Please please re-consider the Levaquin. There is lots of reactions out there that are bvery serious. It needs to be pulled off the market! It is in the family of Quinolone antibiotics. I had a bad reaction and am perminently disabled with Peripheral Neuropathy! Please take a different antibiotic!